# SDR DALA1200210188

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 71,820 hours, 10,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC EMERGENCY PATH LIGHTS AT SEAT 21-30 LEFT AND RT  SIDE ARE INOPERATIVE.  MAINTENANCE FOUND OUTPUTS SHARING THE SAME FUSE PINS 11 AND 12 AT BATTERY PACK M9009. INS  WIRES TO PINS 9 AND 13 PER WD 33-51-31.  FOUND SHORTED PLUG AT SEAT 24FG AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
